# SDR N6WA2025030708

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 42,339 hours, 31,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC BAY FS349 TO FS364 AT STGR27L INTERCOSTAL CORRODED. REMOVED AND REPLACED INTERCOSTAL AT FS349 TO FS364 AT STGR27L IAW CRJ SRM 51-42-06.
